Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Accidentally gave benicar to child who takes singular. Should I take to hospital?

Apr 2013
User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2009
Answered : 5580 Questions
I think I accidentally gave benicar 20 mg to my 5 yr old should I take him to the hospital ?
He also takes singular 4mg
Posted Sun, 26 May 2013 in Medicines and Side Effects
Answered by Dr. Ivan R. Rommstein 49 minutes later
Hi and welcome to XXXXXXX Thank you for your querry.
Fortunately, Benicar isnt considered XXXXXXX for children, and sometimes is even used in children. It can cause slightly blood pressure fall so if you have apparatus measure his BP.Also it can cause side effects as in regular use. Just watch for warning signs such as dizziness, nausea, vomiting and lethargy. If he has any ot these you should go to hospital. Give him today more fluid and food than usual. There are no reported some significant interractions with singular but I suggest not to take singular in next 12 hours.
WIsh you good health. If you have any question I ll be glad to help.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor